Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 6180140, 8 pages
http://dx.doi.org/10.1155/2016/6180140
Research Article

Certain Properties of Some Families of Generalized Starlike Functions with respect to -Calculus

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 16 July 2016; Accepted 1 September 2016

Academic Editor: Jozef Banas

Copyright © 2016 Ben Wongsaijai and Nattakorn Sukantamala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By making use of the concept of -calculus, various types of generalized starlike functions of order were introduced and studied from different viewpoints. In this paper, we investigate the relation between various former types of -starlike functions of order . We also introduce and study a new subclass of -starlike functions of order . Moreover, we give some properties of those -starlike functions with negative coefficient including the radius of univalency and starlikeness. Some illustrative examples are provided to verify the theoretical results in case of negative coefficient functions class.

1. Introduction and Preliminaries

The quantum calculus, so called -calculus and -calculus, is the usual calculus without using the notion of limits. The letter apparently stands for Planck’s constant and the letter obviously stands for quantum. Here, quantum calculus is not the same as quantum physics. Due to the applications in various fields of mathematics and physics, the study of -calculus has been very attractive for many researchers. Jackson [1, 2] was the first person in developing a -derivative, also a -integral, in a systematic mean. Afterward on quantum groups, the geometrical interpretation of -analysis has been studied. The relation between -analysis and integrable systems has been recognized. Based on -analogue of beta function, Aral and Gupta [35] defined and studied the -analogue of Baskakov Durrmeyer operator. Also, there are some discussions on -Picard and -Gauss-Weierstrass singular integral operators which are the other important -generalization of complex operators (see [68]).

In geometric function theory, there are many applications of -calculus on subclasses of analytic functions, especially subclasses of univalent functions. In [9], Ismail et al. first introduced the class of generalized functions via -calculus. In [10], Raghavendar and Swaminathan have studied some basic properties of -close-to-convex functions. In [11], Mohammed and Darus studied geometric properties and approximations of these -operators in some subclasses of analytic functions in the disk. By using the convolution of normalized analytic functions and -hypergeometric functions, these -operators have been defined. The inclusive study on applications of -calculus in operator theory could be seen in [12]. Recently, Esra Özkan Uçar [13] studied the coefficient inequality for -closed-to-convex functions with respect to Janowski starlike functions. Here, many newsworthy results related to -calculus and subclasses of analytic functions theory are studied by various authors (see [1421]).

Let be the open disk radius centered at origin and the open unit disk is then defined by . We denote by the class of functions in the formwhich is analytic in and satisfying the usual normalization condition . We denote by the subclass of consisting of functions, which are univalent on . A function is said to be starlike of order in if satisfiesWe denote this class by . In particular, we set for a class of starlike functions on . Class is closely related to class ). A function is said to belong to class if satisfies

For the convenience, we provide some basic definitions and concept details of -calculus which are used in this paper. For any fixed complex number , a set is called a -geometric set if for , . Let be a function defined on a -geometric set. Jackson’s -derivative and -integral of a function on a subset of are, respectively, given by (see Gasper and Rahman [22], pp. 19–22)In case , the -derivative and -integral of , where is a positive integer, are given by As and , we have .

To generalize the class of starlike functions, it seems that replacing the derivative function , which appears in (2), by the -difference operator is an easily way to generalize the class of starlike functions. The definition turned out to be the following.

Definition 1. A function is said to belong to class , , ifTo put it in words, we call the class of -starlike functions of order type .

Now we recall another way to generalize the class of starlike functions proposed by Ismail et al. [9]. In their works, the usual derivative was replaced by the -difference operator . Moreover, the right-half plane was substituted by an appropriate domain. Later, Agrawal and Sahoo in [14] extended the ideas in [9] to -starlike function of order . Then the definition turned out to be the following.

Definition 2. A function is said to belong to class , , ifTo put it in words, we call the class of -starlike functions of order type .

In addition, we now introduce new type of -starlike functions.

Definition 3. A function is said to belong to class , , ifTo put it in words, we call the class of -starlike functions of order type .

The main objective of this paper is to characterize in 4 sections. In Section 2, we give some relations between such classes and a sufficient condition via coefficient inequality. In Section 3, we study some properties of those -starlike functions of order with negative coefficient. Here, some results on the radius of univalent and starlikeness order on the class of -starlike functions with negative coefficient are obtained. Some illustrative examples of radius of univalent and starlikeness on some functions with negative coefficient are demonstrated in Section 4.

2. Main Results

We first show the inclusion theorem via geometric properties of each type of -starlike functions.

Theorem 4. For , then

Proof. Assuming that , by using triangle inequality and (8), we haveThen ; that is, . Next, we let . Since that is, lies in the circle of radius with a center at , and we observe that which means that , then ; that is, . This completes the proof.

Geometrically, for , , lied in the difference domains:respectively; see Figure 1.

Figure 1: Boundary of each domain.

The next result is directly obtained by using Theorem 4 and the result in [14].

Corollary 5. Classes , , and satisfy the following properties:

Next, we give a sufficient condition of via coefficient inequality which guarantees a sufficient condition for and .

Theorem 6. If satisfies the inequalitythen is a -starlike function of order type ; that is, .

Proof. Suppose that inequality (15) holds. We obtainThen as desired.

Remark 7. In Theorem 6, if , we obtain Theorem  1 in [23].

3. Functions with Negative Coefficients

Now, we introduce new subclasses of -starlike functions with negative coefficients. Let be a subset of containing negative coefficient functions; that is, Next, we let

Theorem 8. For , then

Proof. By using Theorem 4, it is sufficient to show that . Assuming that , we haveTake on the real axis so that the value of is real. Letting approach on the real line, we have which satisfies (15). Theorem 6 implies the proof of this theorem.

By using the result of Theorem 8, all types of -starlike functions are exactly the same. For convenience, we introduce a new notation for each class of -starlike functions , for , and

By using Theorem 6, it is easy to see that function where and , but at . That is, and also . So, it is interesting to study the radius of univalency and starlikeness of class .

Lemma 9 is required to prove the radius of univalency and starlikeness. By using the same techniques of Theorem  1 in [24] and Theorem  1 in [25], we can easily prove Lemma 9. So, the proof is omitted.

Lemma 9. If , then is univalent on if and only if is starlike on .

Theorem 10. If then is univalent and starlike in , whereand satisfies .

Proof. To prove this, we need to find such that on , where due to the following formula:which implies the univalency. Considerfor all . By the application of Theorem 6 and (25), the inequality holds on , where Next, we need to find satisfying (23). Let be the function defined byDifferentiating on both sides of (27) logarithmically, we havewhere . It is easy to see that the second term of (28) is positive. Since then the third and the last term in (28) can be dominated by when is sufficiently large. That implies that is an increasing function on , where . Therefore, the radius of univalency can be defined by Finally, we complete the proof of this theorem by applying Lemma 9 to obtain the radius of starlikeness.

Theorem 11 guarantees the radius of starlike function of order .

Theorem 11. If then is starlike order in , whereand satisfies .

Proof. We have to show that . That is,Hence, (32) is true if By an application of Theorem 6, the above inequality holds on , where Finally, by using the same technique of Theorem 10, we obtain that function is an increasing function on , where satisfies . This completes the proof.

4. Examples and Applications

In this section, we give some examples to verify the radius of univalency and starlikeness obtained by Theorems 10 and 11.

Example 1. Consider class with .

By Theorem 10, we obtain the radius of univalency of class given by Now, we consider the sharpness example function defined in (22) with and ; that is,Obviously, is locally univalent on because at outside the open disk . By applying Theorem 10, function is univalent on . Moreover, Figure 2 shows the image of with maximum circumferences and . Figure 2(a) demonstrates that function is a univalent and starlike function on . On the other hand, is not a univalent on (see Figure 2(b)).

Figure 2: The image of with maximum circumferences (a) and (b) on the polynomial defined in (36).

Another example is in case with ; that is,We see that is not locally univalent at , for with . Figure 3 shows that function defined in (37) is univalent and starlike on which contains the open disk from Theorem 10. That is, the example shows that radius in Theorem 10 is only the sufficient condition for univalency and starlikeness but it is not necessary condition due to function defined in (37).

Figure 3: The image of with maximum circumferences under the polynomial defined in (37).

The next example is the class of -starlike functions of order .

Example 2. Consider class with .

In this example, we also set . For , by Theorem 10, we obtain the radius of univalency of class given byHowever, function defined in (22) with and , that is,is locally univalent on which contains the open disk . Then it seems that function is univalent and starlike on as demonstrated by Figure 4(a). Also function defined in (22) with and , that is,is locally univalent on and it seems that function is univalent and starlike on as demonstrated by Figure 4(b).

Figure 4: The image of with maximum circumferences (a) and (b) on the polynomial defined in (39) and (40), respectively.

Competing Interests

The authors declare that they have no conflict of interests.

Acknowledgments

This research was supported by Department of Mathematics, Faculty of Science, Chiang Mai University.

References

  1. F. H. Jackson, “On q-functions and a certain difference operator,” Transactions of the Royal Society of Edinburgh, vol. 46, no. 2, pp. 253–281, 1908. View at Google Scholar
  2. F. H. Jackson, “On q-definite integrals,” Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  3. A. Aral and V. Gupta, “On q-Baskakov type operators,” Demonstratio Mathematica, vol. 42, no. 1, pp. 109–122, 2009. View at Google Scholar · View at MathSciNet
  4. A. Aral and V. Gupta, “On the Durrmeyer type modification of the q-Baskakov type operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1171–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of some singular integrals in the unit disk,” Journal of Inequalities and Applications, vol. 2006, Article ID 17231, 19 pages, 2006. View at Publisher · View at Google Scholar
  7. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of generalized singular integrals in the unit disk,” Journal of the Korean Mathematical Society, vol. 43, no. 2, pp. 425–443, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Aral, “On the generalized Picard and Gauss Weierstrass singular integrals,” Journal of Computational Analysis and Applications, vol. 8, no. 3, pp. 249–261, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. E. H. Ismail, E. Merkes, and D. Styer, “A generalization of starlike functions,” Complex Variables, vol. 14, no. 1–4, pp. 77–84, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Raghavendar and A. Swaminathan, “Close-to-convexity of basic hypergeometric functions using their Taylor coefficients,” Journal of Mathematics and Applications, vol. 35, pp. 111–125, 2012. View at Google Scholar
  11. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematichki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar · View at MathSciNet
  12. A. Aral, V. Gupta, and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Esra Özkan Uçar, “Coefficient inequality for q-starlike functions,” Applied Mathematics and Computation, vol. 276, pp. 122–126, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Agrawal and S. K. Sahoo, “A generalization of starlike functions of order alpha,” https://arxiv.org/abs/1404.3988.
  15. S. K. Sahoo and N. L. Sharma, “On a generalization of close-to-convex functions,” http://arxiv.org/abs/1404.3268v1.
  16. H. Al dweby and M. Darus, “On harmonic meromorphic functions associated with basic hypergeometric functions,” The Scientific World Journal, vol. 2013, Article ID 164287, 7 pages, 2013. View at Publisher · View at Google Scholar
  17. H. Aldweby and M. Darus, “Some subordination results on q-analogue of Ruscheweyh differential operator,” Abstract and Applied Analysis, vol. 2014, Article ID 958563, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Murugusundaramoorthy, C. Selvaraj, and O. S. Babu, “Subclasses of starlike functions associated with fractional q-calculus operators,” Journal of Complex Analysis, vol. 2013, Article ID 572718, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. A. Selvakumaran, S. D. Purohit, and A. Secer, “Majorization for a class of analytic functions defined by q-differentiation,” Mathematical Problems in Engineering, vol. 2014, Article ID 653917, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. K. A. Selvakumaran, S. D. Purohit, A. Secer, and M. Bayram, “Convexity of certain q-integral operators of p-valent functions,” Abstract and Applied Analysis, vol. 2014, Article ID 925902, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. B. Wongsaijai and N. Sukantamala, “Applications of fractional q-calculus to certain subclass of analytic p-valent functions with negative coefficient,” Abstract and Applied Analysis, vol. 2015, Article ID 273236, 12 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  23. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Q. Deng, “On univalent functions with negative coefficients,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1675–1682, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, pp. 598–601, 1957. View at Publisher · View at Google Scholar · View at MathSciNet